Ghent University Academic Bibliography

Advanced

Bi-differential calculi and bi-Hamiltonian systems.

Michael Crampin, Willy Sarlet UGent and G THOMPSON (2000) JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 33(20).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (letterNote)
publication status
published
subject
journal title
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
J. Phys. A-Math. Gen.
volume
33
issue
20
pages
L177-L180 pages
Web of Science type
Letter
Web of Science id
000087788100001
ISSN
0305-4470
language
English
UGent publication?
yes
classification
A1
id
123687
handle
http://hdl.handle.net/1854/LU-123687
date created
2004-01-14 13:36:00
date last changed
2016-12-19 15:37:27
@article{123687,
  author       = {Crampin, Michael and Sarlet, Willy and THOMPSON, G},
  issn         = {0305-4470},
  journal      = {JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL},
  language     = {eng},
  number       = {20},
  pages        = {L177-L180},
  title        = {Bi-differential calculi and bi-Hamiltonian systems.},
  volume       = {33},
  year         = {2000},
}

Chicago
Crampin, Michael, Willy Sarlet, and G THOMPSON. 2000. “Bi-differential Calculi and bi-Hamiltonian Systems.” Journal of Physics A-mathematical and General 33 (20): 177.
APA
Crampin, Michael, Sarlet, W., & THOMPSON, G. (2000). Bi-differential calculi and bi-Hamiltonian systems. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 33(20), 177.
Vancouver
1.
Crampin M, Sarlet W, THOMPSON G. Bi-differential calculi and bi-Hamiltonian systems. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 2000;33(20):177.
MLA
Crampin, Michael, Willy Sarlet, and G THOMPSON. “Bi-differential Calculi and bi-Hamiltonian Systems.” JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 33.20 (2000): 177. Print.